I am living with Central and obstructive sleep apnea and have been having the same problems with ripping off my mask in the night and still falling asleep on and off throughout the day. Recently I started looking at the prescriptions I take at night for restless leg syndrome and nestles among the CAUTIONS I noticed a line saying that people using Mirapex have mentioned falling asleep while talking, eating, driving, etc. I cut my pills in half cut my use by 1/4 and a few weeks later another 1/4. I am going through all those sheets of medication once again and am changing the time I take my meds. I will be trying the mask change next. I still pull the mask off after 2-3 hours, but make it through the day better than before.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.